Differential and Integral Equations
- Differential Integral Equations
- Volume 15, Number 11 (2002), 1325-1334.
Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions
Local well-posedness for the generalized KdV equation is obtained in a class of functions analytic on a strip around the real axis without shrinking the width of the strip in time. The proof relies on space-time estimates that previously have been used mainly for low-regularity spaces.
Differential Integral Equations, Volume 15, Number 11 (2002), 1325-1334.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Grujić, Zoran; Kalisch, Henrik. Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions. Differential Integral Equations 15 (2002), no. 11, 1325--1334. https://projecteuclid.org/euclid.die/1356060724